Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swelling around testicle. Had colored urine with burning. Taking cephalexin. Need to go to emergency?

After taking prescribed antibotics for UI 5 days, over the weekend I noticed increasing swelling and puffieness around right testicle . My burning and heavy color of my urine is now fine. It is not painful, it just looks scary. I am taking IC Cephalexin 500mg 3 times daily. Doctors office closed until Wednesday. Should I go to ER or is there something I can do until the? Bob
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

This surely warrants a visit to ER sooner.Doctors there would get a sonography done.Such scrotal swelling can lead to emergencies like scrotal edema with necrosis or rapidly spreading infection.

Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor